# SDR RRXA98490

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640231503
- Condition: Misdrilled
- Location: Frame 1280
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1280 WITH MISDRILLED HOLE AT LONGERON 13 RIGHT.  FABRICATED AND INSTALLED REPAIR STRAPS, GUSSET AND FILLER IAW FAA APPROVED ACMI SKETCH SK98383, DC-8 SRM 51-1-21 AND TREATED AREA IAW DC-8 SRM 51-1-8.
